bones-icon
Leg paining
Sir when i stand for say 2-3 hours something start happening in my legs i feel weak in my legs specially right thigh i am free from sugar,chloestrol but taking blood pressure medicine
46 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello.......I can understand your problem. May be due to age factor, bone weakness and associated comarbid condition you are feeling weak.. Get an x ray of right hip joint and consult orthopedic surgeon.. Routine blood examination may be required to rule out other possible causes..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.